# SDR CA190312014

- Difficulty date: March 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 6,461 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 9235115001044
- Condition: Making Metal
- Part time: 2,922 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW RECEIVED A MASTER CAUTION LIGHT WARNING ADVISING THEM OF METAL CHIP DETECTION ON #2 INPUT MODULE GEAR BOX. AIRCRAFT RETURNED TO BASE. CHIP DETECTORS, STRAINERS, AND FILTERS VERIFIED. FOUND METAL PARTICLES ON #2 INPUT MODULE GEAR BOX AND MAIN GEAR BOX ASSEMBLY. METAL ANALYSIS CARRIED OUT IN CONSULTATION WITH OEM WHO RECOMMENDED THAT MAIN GEAR BOX, INPUT MODULES, AND ACCESSORY GEAR BOXES BE REPLACED BEFORE FURTHER FLIGHT BASED ON PRELIMINARY ANALYSIS SHOWING METAL PARTICLES TO HAVE ORIGINATED IN GEAR BOX BEARINGS. ### (TC# 20190312014)
